# SDR SCNA20130329063

- Difficulty date: March 29, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 42,082 hours, 16,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY DOOR LIGHT INOP.  RELAMPED EMERGENCY LIGHT AND CHECKS GOOD.
